MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 SEPRAMESH IP; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 SEPRAMESH IP; SURGICAL MESH
Catalog Number 5959480
Medical Device Problem Codes Defective Device (2588); Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Pain (1994); Scar Tissue (2060); Hernia (2240); Deformity/ Disfigurement (2360)
Date of Event 05/19/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges adverse patient outcome associated with the hernia mesh used to treat the patient including disability, hernia recurrence, scarring, disfigurement, chronic pain and revision surgery.The instructions-for-use supplied with the device lists hernia recurrence as a possible complication.A review of the manufacturing records was performed and found that the lot was manufactured to specification.This mdr represents the bard/davol sepramesh ip (device #1).An additional mdr was submitted to represent the bard flat mesh (device #2).Should additional information be provided, a supplemental emdr will be submitted.Not returned.
 
Event or Problem Description
Attorney alleges: the patient was implanted with bard/davol sepramesh ip and bard mesh (bard flat mesh) (the "product").The patient was implanted with bard/davol sepramesh ip on (b)(6) 2015 in the course of an incisional hernia repair surgery.It is alleged that the patient suffered the development of mesh failure, hernia recurrence and chronic pain.It is also alleged that on or about (b)(6) 2015, the patient underwent corrective revision surgery and on or about (b)(6) 2016, the patient underwent another corrective revision surgery.It is alleged that on (b)(6) 2019, the patient underwent another corrective revision surgery with bard mesh (bard flat mesh).It is alleged that the plaintiff "has suffered injuries, losses, and damages resulting from numerous defects in the product that create an unreasonably high risk of injury with severe permanent adverse health consequences." attorney alleges the plaintiff suffered permanent injuries including scarring, disfigurement.Attorney also alleges that the plaintiff suffering, psychological and emotional injuries and permanent physical disability.It is alleged that the plaintiff continues to undergo medical care and treatment.It is also alleged that the patient sustained personal injury, emotional distress and the device was defective.

Brand Name
SEPRAMESH IP
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key15813927
Report Number1213643-2022-00746
Device Sequence Number12094430
Product Code FTL
UDI-Device Identifier00801741031816
UDI-Public(01)00801741031816
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K063739
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/28/2016
Device Catalogue Number5959480
Device Lot NumberHUYJ1598
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/25/2022
Initial Report FDA Received Date11/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/29/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient SexMale